# SDR BAQA086350

- Difficulty date: May 8, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117A1
- Aircraft serial: 7234
- Aircraft time: 4,313 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: G83857
- Condition: Inoperative
- Location: Exterior
- Part time: 58 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT RETRACT INOP.  REPLACED WITH SERVICEABLE UNIT.
